# SDR FDEA201807021621

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 99,598 hours, 34,848 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Part number: MP3575698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ACM COMPT CEILING AT STA 595 AND LONGERON 29 AIR LEAK FOUND DURING PRESSURIZATION. INSTALLED REPAIRED ANGLE IN REF TO SRM 53-40-00,VOL1 FIG 28 AT NR 3 ACM COMPT CEILING STA 595 AND LONGERON 29.
